Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Does taking medicine for headache cause hair loss ?

Hello doctor ...i am 24 years height is 5.3 and wieght:56. i had a problem related to hair ... one year back,i had headache problem.and for that i went on a treatment and used medicines for 4 months... problem started at that time... my hair began falling like a bunch... previously my hair was thick and long... now it became very thin. i am much worried of my hair... unable to go out .... please help me
Asked On : Wed, 20 Jul 2011
Answers:  2 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pediatrician, Infectious Diseases 's  Response
Hello. Welcome to HCM
it wud help if u specify ur illness n treatment taken for those 4 mths.hope it wasnt anything major.
As for now try a balanced diet,yoga n avoid any harsh chemical shampoos.massage regularly with warm oil.dont b stressed it may cause more hairloss.
Answered: Wed, 20 Jul 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Sujini ji,
Thanks for query.
As your hair fall started after your illness and medicines taken for long time.
This may be the cause of hair fall.
You inquire your doctor about your illness and medicines.
If you are having anemia,vitamin deficiency,some problems on your scalp also cause hair fall.
use good branded hair oil containing vit E.
Have nourishing food,green veges,fruits.
Take Iron,Vit E,A,D.
ok and bye.
Answered: Wed, 20 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor